[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.167.142.229. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
July 2006

Toxic Epidermal Necrolysis Caused by Alfuzosin, an α1-Adrenoceptor Antagonist

Arch Dermatol. 2006;142(7):927-947. doi:10.1001/archderm.142.7.938

Toxic epidermal necrolysis (TEN) is a rare, life-threatening, idiosyncratic adverse cutaneous drug reaction.1 Antibiotics, sulfonamides, anticonvulsants, nonsteroidal anti-inflammatory drugs, and allopurinol are the most frequent incriminating drugs.2 We report a case of TEN due to the use of alfuzosin hydrochloride, an α1-adrenoceptor antagonist used to treat symptoms of benign prostatic hyperplasia. To the best of our knowledge, this is the first reported case of TEN caused by alfuzosin therapy in the literature.

×